Alert archive / Nebraska / Wind Advisories in 2010

Wind Advisory 17, NWS Cheyenne, WY

November 28, 20108 counties in Nebraska

NWS Cheyenne, WY issued this wind advisory at Nov 28, 2010, 1:20 PM MST for 8 counties in Nebraska. It took effect at Nov 29, 2010, 6:00 AM MST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Nov 28, 2010, 1:20 PM MST (20:20 UTC)
In effect from
Nov 29, 2010, 6:00 AM MST
Expired
Nov 29, 2010, 9:01 PM MST
In force
15 hr
Issued by
NWS Cheyenne, WY

Counties Banner County, NE, Box Butte County, NE, Cheyenne County, NE, Dawes County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE, Sioux County, NE

The radar

The Cheyenne radar (KCYS), 142 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 8.3 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2010-11-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2010-11-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2752 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

200 
WWUS75 KCYS 282020
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
120 PM MST SUN NOV 28 2010

...STRONG GUSTY WINDS EXPECTED ON MONDAY...

.A LOW PRESSURE SYSTEM WILL DEVELOP ACROSS THE GREAT PLAINS EARLY
ON MONDAY AS HIGH PRESSURE BUILDS ACROSS THE ROCKY MOUNTAIN
REGION. THIS WILL CREATE A STRONG PRESSURE GRADIENT ACROSS THE
AREA WITH INCREASING WINDS BY MID MONDAY MORNING.

NEZ002-003-019>021-054-055-095-096-291030-
/O.NEW.KCYS.WI.Y.0017.101129T1300Z-101130T0600Z/
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF...
GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...
HARRISON...AGATE
120 PM MST SUN NOV 28 2010

...WIND ADVISORY IN EFFECT FROM 6 AM TO 11 PM MST MONDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 11 PM MST MONDAY. 

* TIMING...WINDS WILL INCREASE OUT OF THE NORTHWEST LATE TONIGHT
  AND INTO EARLY MONDAY MORNING AS A LOW PRESSURE SYSTEM DEVELOPS
  OVER EASTERN NEBRASKA AND MOVES NORTHEASTWARD ACROSS THE GREAT
  PLAINS DURING THE DAY.

* WINDS...NORTHWEST WINDS SUSTAINED AT 25 TO 35 MPH ARE EXPECTED
  BY MONDAY MORNING WITH GUSTS AROUND 50 MPH POSSIBLE. THE
  STRONGEST WINDS ARE EXPECTED TO BE ACROSS EXPOSED AREAS SUCH AS
  THE PINE RIDGE...WILDCAT HILLS...AND THE CHEYENNE RIDGE.

* IMPACTS...THESE STRONG WINDS WILL MAKE TRAVEL DIFFICULT
  ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...COLDER AIR
  WILL MOVE INTO THE AREA RESULTING IN VERY COLD WIND CHILLS
  DURING THE DAY AND ESPECIALLY MONDAY EVENING. WIND CHILLS
  BETWEEN 10 BELOW ZERO TO FIVE ABOVE ZERO ARE EXPECTED BY MONDAY
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

TT
4 follow-up statements
392 
WWUS75 KCYS 290444
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
944 PM MST SUN NOV 28 2010

...STRONG AND GUSTY WINDS EXPECTED ON MONDAY...

.A STORM SYSTEM WILL MOVE OVER THE HIGH PLAINS MONDAY MORNING.
A LARGE DIFFERENCE IN PRESSURE AT THE SURFACE WILL RESULT ACROSS
SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE. THE
RESULT WILL BE STRONG AND GUSTY NORTHERLY WINDS OVER THE 
WESTERN NEBRASKA PANHANDLE ON MONDAY.  

NEZ002-003-019>021-054-055-095-096-291300-
/O.CON.KCYS.WI.Y.0017.101129T1300Z-101130T0600Z/
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF...
GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...
HARRISON...AGATE
944 PM MST SUN NOV 28 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 11 PM MST
MONDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 11 PM MST MONDAY. 

* TIMING...WINDS WILL INCREASE OUT OF THE NORTH LATE TONIGHT AND
  INTO EARLY MONDAY MORNING AS A LOW PRESSURE SYSTEM DEVELOPS OVER
  EASTERN NEBRASKA AND MOVES NORTHEASTWARD ACROSS THE GREAT PLAINS
  DURING THE DAY.

* WINDS...NORTH WINDS SUSTAINED AT 25 TO 35 MPH ARE EXPECTED BY
  MONDAY MORNING WITH GUSTS AROUND 50 MPH POSSIBLE. THE STRONGEST
  WINDS ARE EXPECTED TO BE ACROSS EXPOSED AREAS SUCH AS THE PINE
  RIDGE AND WILDCAT HILLS. 

* IMPACTS...THESE STRONG WINDS WILL MAKE TRAVEL DIFFICULT 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...COLDER AIR 
  WILL MOVE INTO THE AREA RESULTING IN VERY COLD WIND CHILLS 
  DURING THE DAY AND ESPECIALLY MONDAY EVENING. WIND CHILLS 
  BETWEEN 10 BELOW ZERO TO FIVE ABOVE ZERO ARE EXPECTED BY 
  MONDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

WEILAND
503 
WWUS75 KCYS 291049
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
349 AM MST MON NOV 29 2010

...STRONG AND GUSTY WINDS FOR THE WESTERN NEBRASKA PANHANDLE
TODAY THROUGH THIS EVENING...

.AN UPPER LEVEL STORM SYSTEM WILL MOVE INTO THE HIGH PLAINS
TODAY. A LARGE SURFACE PRESSURE DIFFERENCE WILL GENERATE STRONG
AND GUSTY NORTH TO NORTHWEST WINDS OVER THE WESTERN NEBRASKA
PANHANDLE TODAY THROUGH THIS EVENING.

NEZ002-003-019>021-054-055-095-096-300000-
/O.CON.KCYS.WI.Y.0017.101129T1300Z-101130T0600Z/
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF...
GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...
HARRISON...AGATE
349 AM MST MON NOV 29 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. 

* TIMING...WINDS WILL INCREASE OUT OF THE NORTH TO NORTHWEST EARLY
  THIS MORNING AS A LOW PRESSURE SYSTEM INTENSIFIES OVER THE
  CENTRAL PLAINS AND MOVES NORTHEAST TODAY AND TONIGHT.

* WINDS...NORTH TO NORTHWEST WINDS SUSTAINED AT 25 TO 35 MPH ARE
  EXPECTED TODAY WITH GUSTS AROUND 50 MPH POSSIBLE. THE STRONGEST
  WINDS ARE EXPECTED TO BE ACROSS THE SOUTHERN NEBRASKA PANHANDLE.

* IMPACTS...THESE STRONG AND GUSTY WINDS WILL MAKE TRAVEL
  DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...
  THE COLDER AIR WILL RESULTING IN WIND CHILL VALUES FROM ZERO TO
  10 ABOVE TODAY...AND ZERO TO 10 BELOW THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

JAMSKI
581 
WWUS75 KCYS 292207
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
307 PM MST MON NOV 29 2010

...STRONG AND GUSTY WINDS FOR THE WESTERN NEBRASKA PANHANDLE
THROUGH THIS EVENING...

.AN UPPER LEVEL STORM SYSTEM WILL MOVE INTO THE HIGH PLAINS
TODAY. A LARGE SURFACE PRESSURE DIFFERENCE WILL GENERATE STRONG
AND GUSTY NORTH TO NORTHWEST WINDS OVER THE WESTERN NEBRASKA
PANHANDLE TODAY THROUGH THIS EVENING.

NEZ002-003-019>021-054-055-095-096-300600-
/O.CON.KCYS.WI.Y.0017.000000T0000Z-101130T0600Z/
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF...
GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...
HARRISON...AGATE
307 PM MST MON NOV 29 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. 

* TIMING...VERY WINDY CONDITIONS WILL CONTINUE ACROSS THE NEBRASKA
  PANHANDLE UNTIL LATE EVENING.

* WINDS...NORTH TO NORTHWEST WINDS SUSTAINED AT 25 TO 35 MPH WILL
  OCCUR THIS AFTERNOON AND EVENING WITH GUSTS UP TO 50 MPH.

* IMPACTS...MOTORISTS SHOULD USE CAUTION WHILE DRIVING ACROSS THE
  AREA THIS AFTERNOON AND EVENING. THOSE IN LIGHTWEIGHT OR HIGH
  PROFILE VEHICLES ARE ESPECIALLY AT RISK. IN ADDITION...WIND
  CHILL VALUES WILL BE FROM ZERO TO 10 BELOW ZERO THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
086 
WWUS75 KCYS 300401
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
901 PM MST MON NOV 29 2010

NEZ002-003-019>021-054-055-095-096-300515-
/O.CAN.KCYS.WI.Y.0017.000000T0000Z-101130T0600Z/
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF...
GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...
HARRISON...AGATE
901 PM MST MON NOV 29 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE WIND
ADVISORY. 

WINDS HAVE DECREASED BELOW ADVISORY CRITERIA ACROSS THE WESTERN
NEBRASKA PANHANDLE. THEREFORE...THE WIND ADVISORY HAS BEEN
CANCELLED. 

$$

HAHN

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this wind advisory went out at Nov 28, 3:22 AM MST, 9 hours 58 minutes earlier.

Area forecast discussion, Nov 28, 3:22 AM MST, 9 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
322 AM MST SUN NOV 28 2010

.SHORT TERM...TODAY THROUGH TUESDAY NIGHT
CURRENT WATER VAPOR IMAGERY DEPICTS THE MID/UPPER TROUGH AXIS ENTERING
THE GREAT BASIN WITH THE DOWNSTREAM RIDGE AXIS ALONG THE MISSISSIPPI
RIVER VALLEY. IN BETWEEN THESE FEATURES...SOUTHWESTERLY FLOW ALOFT
WAS TRANSPORTING MID/UPPER LEVEL PACIFIC MOISTURE ACROSS THE FRONT
RANGE AND HIGH PLAINS. SURFACE OBSERVATIONS AND REGIONAL RADARS
INDICATE SNOW SPREADING ACROSS IDAHO...NORTHERN UTAH...WESTERN
MONTANA AND WYOMING.

THE 00Z MODELS CONTINUE TO BE IN GOOD AGREEMENT BRINGING THE PACIFIC
COLD FRONT AND MID/UPPER LEVEL TROUGH INTO WYOMING AND COLORADO
THIS AFTERNOON AND TONIGHT...AND THE GREAT PLAINS ON MONDAY. SNOW
WILL COMMENCE OVER CARBON AND WESTERN ALBANY COUNTIES LATER THIS
MORNING AND SPREAD EAST ACROSS SOUTHEAST WYOMING AND THE WESTERN
NEBRASKA PANHANDLE THIS AFTERNOON AND TONIGHT AS THE COLD FRONT
MARCHES EAST. AT THIS TIME...SIGNIFICANT SNOW ACCUMULATIONS ARE
NOT ANTICIPATED AS THE MAIN JET DYNAMICS ARE DISPLACED MAINLY TO
THE SOUTH AND EAST OF THE CWA DURING THE EVENT. THE MAJORITY OF
THE SNOWFALL WILL BE OROGRAPHICALLY INDUCED WITH SOME WEAK
INSTABILITY. MODELS QPF VALUES ARE GENERALLY IN THE 0.10 TO 0.30
INCH CATEGORY FOR THIS EVENT. HIGHER SNOW RATIOS SHOULD KEEP
ACCUMULATIONS IN THE 1 TO 2.5 INCH RANGE FOR SOUTHEAST WYOMING
AND THE WESTERN NEBRASKA PANHANDLE. SOME LOCATIONS NEAR THE
MOUNTAINS...LARAMIE RANGE AND HIGHER RIDGES MAY SEE 2 TO 5
INCHES. THE SNOWY AND SIERRA MADRE RANGES WILL LIKELY EXPERIENCE
THE MOST SNOW DUE TO THE MOIST NORTHWESTERLY UPSLOPE WINDS...WITH
5 TO 10 INCHES OF SNOW EXPECTED THROUGH MONDAY AFTERNOON. HEAVIER
AMOUNTS (UP TO A FOOT) WILL BE POSSIBLE FOR THE HIGHER PEAKS AND
MOUNTAIN PASSES ABOVE 9000 FEET. MUCH COLDER AIR WILL INVADE THE
CWA ON MONDAY WITH 700MB TEMPS FALLING TO NEAR -16C. MONDAYS HIGH
TEMPERATURES WILL RANGE FROM THE SINGLE DIGITS IN THE MOUNTAINS...
TO THE TEENS AND 20S ELSEWHERE. WINDY CONDITIONS WILL DEVELOP
EAST OF THE LARAMIE RANGE BEGINNING LATE SUNDAY NIGHT AND CONTINUING
THROUGH MONDAY WITH NORTH TO NORTHWEST WINDS OF 25 TO 35 MPH AND
GUSTS UP TO 50 MPH POSSIBLE. THIS MAY RESULT IN SOME BLOWING SNOW
AND LOW WIND CHILLS. A WIND ADVISORY WILL LIKELY BE ISSUED
LATER TODAY FOR THE NEBRASKA PANHANDLE FROM EARLY MONDAY MORNING
THROUGH MONDAY AFTERNOON. SNOW WILL END FOR ALL BUT THE MOUNTAIN
ZONES MONDAY NIGHT AS THE MID/UPPER TROUGH AND MOISTURE EXIT TO THE
EAST. STILL EXPECT SOME LIGHT OROGRAPHIC SNOWFALL FOR THE HIGHER
TERRAIN OF SOUTHERN CARBON COUNTY TUESDAY AND TUESDAY NIGHT. A
DEEP LAYER RIDGE BUILDS EAST FROM THE GREAT BASIN INTO THE FRONT
RANGE TUESDAY. DOWNSLOPE WESTERLY WINDS WILL RESULT IN A SLOW
MODERATION IN TEMPERATURES WITH HIGHS ABOUT 5 TO 8 DEGREES WARMER
THAN MONDAY...BUT STILL SHY OF NORMAL.

.LONG TERM...WEDNESDAY THROUGH SUNDAY
THE NAM...GFS AND ECMWF MODELS ARE ALL IN DECENT AGREEMENT WITH
500 MB PATTERN...LEADING TO MODERATE TO HIGH CONFIDENCE IN THEIR
SOLUTIONS.

WEDNESDAY...PROGRESSIVE SHORTWAVE TROUGH ALOFT MOVES QUICKLY SOUTHEAST
ACROSS THE DAKOTAS AND NEBRASKA. WITH FLOW PATTERN ALOFT AND LIMITED
LOW AND MID LEVEL MOISTURE...EXPECT ONLY ISOLATED TO SCATTERED SNOW
SHOWERS ACROSS THE SNOWY RANGE.

THURSDAY...MILD AND DRY DAY WITH SHORTWAVE RIDGING ALOFT OVER THE
ROCKIES. MAXIMUM TEMPERATURES 30S WEST...UPPER 30S AND 40S EAST WITH
1000-500 MB THICKNESSES NEAR 5500 METERS.

FRIDAY...ANOTHER PROGRESSIVE AND FAST MOVING SHORTWAVE TROUGH SWEEPS
EASTWARD ACROSS MONTANA...SENDING A COLD FRONT ACROSS OUR COUNTIES
WITH THE SURFACE LOW MOVING TO CENTRAL SOUTH DAKOTA BY LATE AFTERNOON.
MAXIMUM TEMPERATURES SIMILAR TO THURSDAY WITH SOME PREFRONTAL WARMING
NOTED ACROSS FAR SOUTHEAST WYOMING AND SOUTHERN NEBRASKA PANHANDLE.
INCREASE IN OROGRAPHIC SNOW SHOWER COVERAGE ACROSS THE SNOWY RANGE
WITH THE BAROCLINIC BAND...DRY ELSEWHERE.

SATURDAY...TRANSITORY SHORTWAVE RIDGING ALOFT AGAIN DEVELOPS ACROSS
THE ROCKIES...PRODUCING DRY WEATHER FOR OUR COUNTIES. COOLER DAY AS
FLOW TURNS UPSLOPE SOUTHEAST IN THE WAKE OF THE COLD FRONT. MAXIMUM
TEMPERATURES IN THE UPPER 20S AND 30S WITH 1000-500 MB THICKNESSES
NEAR 5440 METERS.

&&

.AVIATION...12Z TAF ISSUANCE
CEILINGS AND VISIBILITIES...DUE TO SNOW AND FOG...WILL GRADUALLY
LOWER THROUGH 00Z WEST OF INTERSTATE 25 AS A COLD FRONT PASSES
THROUGH AND UPPER LEVEL TROUGH IS CARVED OUT OVER WYOMING. VFR
ELSEWHERE THROUGH 00Z. THE SNOWY RANGE...SIERRA MADRE AND NORTHERN
LARAMIE RANGE MOUNTAINS WILL BECOME OBSCURED TODAY IN SNOW AND
FOG. SCATTERED TO NUMEROUS COVERAGE OF SNOW TONIGHT WILL PRODUCE
MVFR AND IFR CEILINGS AND VISIBILITIES WITH MOUNTAIN OBSCURATION.

&&

.FIRE WEATHER...NO CONCERNS. A PASSING COLD FRONT AND UPPER LEVEL
DISTURBANCE WILL BRING COLDER TEMPERATURES AND WIDESPREAD SNOW
BEGINNING LATE THIS MORNING THROUGH MONDAY. OUTSIDE OF THE
MOUNTAINS...DRY CONDITIONS AND WARMER TEMPERATURES WILL BEGIN
TUESDAY AND CONTINUE THROUGH THE END OF THE WEEK. MINIMUM RELATIVE
HUMIDITIES WILL REMAIN ABOVE CRITERIA DURING THE FORECAST PERIOD.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...WINTER WEATHER ADVISORY FROM NOON SUNDAY TO 6 PM MONDAY FOR
     WYZ112-WYZ114.
NE...NONE.

&&

SHORT TERM/FIRE WEATHER...JAMSKI
LONG TERM/AVIATION...RUBIN
Hazardous weather outlook, Nov 28, 1:20 PM MST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
120 PM MST SUN NOV 28 2010

WYZ101>119-292030-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
120 PM MST SUN NOV 28 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A COLD FRONT AND UPPER LEVEL DISTURBANCE WILL MOVE EAST ACROSS
THE AREA THIS AFTERNOON AND TONIGHT. LIGHT TO MODERATE SNOWFALL
IS EXPECTED...WITH SNOW ACCUMULATIONS OF 1 TO 2 INCHES FOR THE
LOWER ELEVATIONS...AND 4 TO 8 INCHES FOR THE MOUNTAINS. LOCALLY
HIGHER ACCUMULATIONS ARE LIKELY ALONG NORTHWEST FACING RIDGES AND
SLOPES. A WINTER WEATHER ADVISORY IS IN EFFECT FOR THE SNOWY AND
SIERRA MADRE RANGE. GUSTY NORTHWEST WINDS TONIGHT WILL CREATE
AREAS OF BLOWING AND DRIFTING SNOW...MAINLY OVER AND EAST OF THE
LARAMIE RANGE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PERIODS OF SNOW WILL CONTINUE ON MONDAY BEFORE TAPERING OFF AND
ENDING MONDAY NIGHT. ADDITIONAL ACCUMULATIONS WILL BE 1 TO 2
INCHES WITH 1 TO 4 INCHES IN THE MOUNTAINS. OTHERWISE...WINDY
CONDITIONS ARE EXPECTED FOR AREAS EAST OF THE LARAMIE RANGE WITH
NORTHWEST WINDS OF 25 TO 35 MPH GUSTING TO 50 MPH. THERE WILL BE
SOME AREAS OF BLOWING AND DRIFTING SNOW AS WELL.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOW AMOUNTS THIS EVENING AND
MONDAY.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-292030-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
120 PM MST SUN NOV 28 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A COLD FRONT AND UPPER LEVEL DISTURBANCE WILL MOVE EAST ACROSS
THE AREA TONIGHT. LIGHT SNOWFALL IS EXPECTED...WITH ACCUMULATIONS
UP TO AN INCH. IT WILL BECOME WINDY LATER TONIGHT WITH NORTHWEST
WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PERIODS OF LIGHT SNOW WILL CONTINUE ON MONDAY...ESPECIALLY ALONG
THE PINE RIDGE...BEFORE TAPERING OFF AND ENDING MONDAY NIGHT.
ADDITIONAL ACCUMULATIONS WILL BE AROUND ONE INCH WITH LOCALLY
HIGHER AMOUNTS ALONG THE PINE RIDGE. IT WILL BE WINDY WITH NORTHWEST
WINDS OF 25 TO 35 MPH AND GUSTS TO 50 MPH. A WIND ADVISORY IS IN
EFFECT FOR MONDAY MORNING THROUGH LATE MONDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOW AMOUNTS THIS EVENING AND
MONDAY.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

TT

Nearby

Wind Advisories in Nebraska, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.